# SDR SWAA010340

- Difficulty date: February 3, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23786
- Aircraft time: 47,347 hours, 21,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT FUSELAGE EXTERNAL EMERGENCY LIGHT INOP AT BS 773.  REMOVED AND REPLACED LIGHT ASSY PER MM.
